# SDR UIEA2023060900624

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 109,482 hours, 17,361 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: H, O
- Precautionary procedure: H

## Discrepancy

DURING ELECTRICAL POWER ON WITH EXTERNAL POWER AND SUPPLY THE UTILITY BUS FAIL( FIM TASK 24-51 FAULT TREE 804 WAS PERFORMED AND TEST PASSED IAW AMM 24-51-05-864-014 REV 139 DATE 22-APR-2023. SATISFACTORY TEST )
